and a burning sinsation on the upper left arm, that iches like crazy. Hives I scrach til they bleed somtimes. Only med I take outside of vit.
Quite possibly, yes, though I didn't get any swellings, maybe I didn't take it for long enough.
My experience was that after taking the drug for 2 weeks both arms ached so much I could hardly lift them (possibly an interaction with simvastatin) and both lower legs itched like crazy. The itching was so bad I couldn't sleep at night and I wanted to tear my skin off. I stopped taking Amlopidine and the muscle pains and itching disappeared after 3 days.
The drug certainly worked in lowering my blood pressure, but the side effects were completely unbearable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amlodipine - My 99 y.o. Father is taking 2mg of Cardura at bedtime and 2.5 mg of Norvasc and he has?
Posted 8 Jun 2010 • 1 answer
Has anyone had sensitivity to sunlight while taking Amlodipine (such as hives) when out for extended
Posted 27 May 2011 • 1 answer
Posted 4 Dec 2011 • 1 answer
Posted 15 Aug 2012 • 2 answers
Posted 9 Oct 2012 • 1 answer